# SDR 2012FA0000556

- Difficulty date: September 27, 2010
- Submitted: August 10, 2012
- Operation: General aviation
- Aircraft: N803RR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5073
- Engine: Ge CF343A2
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 266K433
- Part serial: 81767003
- Condition: Worn
- Location: Nr 2 Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LANDING, CREW FOUND THA THE NR 2 MLG TIRE HAD LOST MOST OF THE TIRE TREAD.  TIRE HAD 113 LANDINGS WITH .1562 TREAD REMAINING.
